Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for M. Ronen Plesser

Research Interests: String Theory and Quantum Field Theory

Recent Publications
  1. Bertolini, M; Plesser, MR, (0,2) hybrid models, Journal of High Energy Physics, vol. 2018 no. 9 (September, 2018), Springer Nature America, Inc [doi[abs]
  2. Jockers, H; Katz, S; Morrison, DR; Plesser, MR, SU(N) Transitions in M-Theory on Calabi–Yau Fourfolds and Background Fluxes, Communications in Mathematical Physics, vol. 351 no. 2 (April, 2017), pp. 837-871, Springer Nature [doi[abs]
  3. Aspinwall, PS; Plesser, MR, General mirror pairs for gauged linear sigma models, Journal of High Energy Physics, vol. 2015 no. 11 (November, 2015), pp. 1-33, Springer Nature [doi[abs]
  4. Morrison, DR; Ronen Plesser, M, Special Lagrangian torus fibrations of complete intersection Calabi-Yau manifolds: A geometric conjecture, Nuclear Physics B, vol. 898 (September, 2015), pp. 751-770, Elsevier BV, ISSN 0550-3213 [doi[abs]
  5. Bertolini, M; Plesser, MR, Worldsheet instantons and (0,2) linear models, Journal of High Energy Physics, vol. 2015 no. 8 (August, 2015), Springer Nature [4541], [doi[abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320